A 40-year-old female asked:
i have lupus & get really dizzy(not vertigo) & confused during every flare.i still get dizzy a lot & it lasts weeks.neuro & rheummd don't know cause.
1 doctor answer • 4 doctors weighed in
Rheumatology 37 years experience
SLE : Confusion and dizziness are common symptoms with many causes. When they occur during every lupus flair the SLE is the most likely cause. These symptoms can also be caused by steroids used to treat SLE flairs as well as other medications. You did not say how often your flairs occur or how long they last. You may want to discuss options to prevent these flairs with your rheumatologist.
3628 viewsReviewed >2 years ago
Last updated Oct 17, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.